# SDR SWIA2016122242965

- Difficulty date: November 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 33,157 hours, 28,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672-682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN, HAD TOW DENTS BETWEEN BS 672 - 682 STRINGERS 23 - 24R.  REPAIRED IAW REO.
